Previous |  Up |  Next


Title: Mittag-Leffler type expansions of $\bar{\partial}$-closed $(0,n-1)$-forms in certain domains in $\Bbb C^n$ (English)
Author: Hatziafratis, Telemachos
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 44
Issue: 2
Year: 2003
Pages: 347-358
Category: math
Summary: In this paper we will prove a Mittag-Leffler type theorem for $\bar{\partial}$-closed $(0,n-1)$-forms in $\Bbb C^n$ by addressing the question of constructing such differential forms with prescribed periods in certain domains. (English)
Keyword: Mittag-Leffler type expansions
Keyword: $\bar{\partial}$-closed forms
Keyword: Bochner-Martinelli kernel
MSC: 32A25
MSC: 32A26
idZBL: Zbl 1127.32300
idMR: MR2026169
Date available: 2009-01-08T19:29:42Z
Last updated: 2020-02-20
Stable URL:
Reference: [1] Hatziafratis T.: On a class of $\bar{\partial}$-equations without solutions.Comment. Math. Univ. Carolinae 39.3 (1998), 503-509. MR 1666762
Reference: [2] Hatziafratis T.: Note on the Fourier-Laplace transform of $\bar{\partial}$-cohomology classes.Z. Anal. Anwendungen 17 (1998), 907-915. MR 1669921, 10.4171/ZAA/858
Reference: [3] Hatziafratis T.: Expansions of certain $\bar{\partial}$-closed forms via Fourier-Laplace transform.preprint.
Reference: [4] Hörmander L.: An Introduction to Complex Analysis in Several Variables.North-Holland, Amsterdam, 1990. MR 1045639
Reference: [5] Krantz S.: Function Theory of Several Complex Variables.Wadsworth & Brooks/Cole, California, 1992. Zbl 1087.32001, MR 1162310
Reference: [6] Range R.M.: Holomorphic Functions and Integral Representations in Several Complex Variables.Springer-Verlag, New York, 1986. Zbl 0591.32002, MR 0847923


Files Size Format View
CommentatMathUnivCarolRetro_44-2003-2_13.pdf 198.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo